I need help. I have notice dark black spots at the pernial, labia major and out side the lower part of my vaginal area. It showed up In october and it started with two spots but it has gradually increased in numbers. There is only one cluster of three but every thing else is isolated and asymmetric and flat but you can fell it just a little when the first two came out. Some of the skin of my vulva have some thick patches so I am not sure.
I have seen a GYN who said it may be condyloma and gave me aldara which I was on for 6 weeks and it was getting worst. I then had another doctor take a look at it while he was doing a physical and he said I should get a second opinion be cause he don't know what it is but he don't think it is condylomas. Then I go seen by another doctor who with bearly looking at it says it is condyloma. I guess he assume I have to have an STD. I am not promiscuous. I have only had one sexual partner and even though we have not always practice safe sex, we have for the past year before when I notice the dark spotss.
I am taking Lupron so I was wondering if maybe the lupron could be a casue of the dark spots. Lupron puts your body in a menopausal state and you know the body is happy when it has estrogen but with out it all kind of crazy stuff start happening.
Someone please help. I am using the Condylox as recommended by the last doctor and so far all I get is the burning when I apply it to some of the spots. I think I am treating another condition with the wrong medication. :confused: :confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?